User Profile
I got my nexplanon removed 4 months ago. I had my period last month but I'm 6 days late. And I got really dizzy the other night. Am I pregnant


Did you find this post helpful?
|

User Profile
replied February 12th, 2019
Am I Pregnant Answer A64813
Hello.
Welcome to this forum.
You can be, can not be. After removal of any hormonal contraceptives, periods can be irregular. But this doesn't rule out the possibility of pregnancy as a cause of delay in cycle. Simply do a urine for pregnancy testing now to know whether you are pregnant or not.
Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?
Tags: Pregnancy
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.